MAUDE Adverse Event Report: VivaQuant Inc Rhythm Express RX-1 Mini; Cardiac Monitor

VivaQuant Inc Rhythm Express RX-1 Mini; Cardiac Monitor
Model Number RX-1 Mini
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code Blister (4537)
Date of Event 12/11/2025
Type of Reportable Event Malfunction

Brand Name
Rhythm Express RX-1 Mini
Common Device Name
Cardiac Monitor
Manufacturer (Section D)
VivaQuant Inc
1265 grey fox rd
suite 400
arden hills MN 55112
Manufacturer (Section G)
VivaQuant Inc
1265 grey fox rd
suite 400
arden hills MN 55112
Manufacturer Contact
mark swanson
1265 grey fox rd
suite 400
arden hills, MN 55112
+1(763)234-0727
MDR Report Key50166350
Report Number3011937459-2026-04168
Device Sequence Number5305298
Product Code DSI
UDI-Device Identifier00860000272407
UDI-Public00860000272407
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K200833
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRX-1 Mini
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/05/2026
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date08/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/24/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age47 YR
Patient SexFemale
Patient RaceWhite